On one sequence of iteration parameters

L. L. Kosachevskaya, V. V. Romanovtsev, I. E. Shparlinskii

Research output: Contribution to journalArticlepeer-review

Abstract

An infinite sequence of iteration parameters is constructed for which the corresponding iterative process for the solution of a linear operator equation in Hilbert space has a rate of convergence close to the best possible rate of convergence.

Original languageEnglish
Pages (from-to)89-93
Number of pages5
JournalUSSR Computational Mathematics and Mathematical Physics
Volume25
Issue number1
DOIs
Publication statusPublished - 1985

Fingerprint Dive into the research topics of 'On one sequence of iteration parameters'. Together they form a unique fingerprint.

Cite this